# SDR SWIA2017091943769

- Difficulty date: July 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 29,962 hours, 29,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS A DENT .041 INCH DEEP AT THE INBOARD TRAILING EDGE. REPAIRED IAW REO.
